Results 1 to 3 of 3
requip
  1. #1
    sjcardwell is offline New Member
    Join Date
    May 2005
    Location
    USA.
    Posts
    1

    Default requip

    has anyone had a problem with developing a rash from sun exposure while taking either requip and/or topamax? this is my first summer taking either and now i take both, and i'm trying to rule out reasons for the rash. it could be the sunscreen but i doubt it. any ideas?

  2. #2
    buttercup1016 is offline New Member
    Join Date
    Oct 2005
    Location
    USA.
    Posts
    2

    Default

    I take topamax, no Rash


    has anyone had a problem with developing a rash from sun exposure while taking either requip and/or topamax? this is my first summer taking either and now i take both, and i'm trying to rule out reasons for the rash. it could be the sunscreen but i doubt it. any ideas?
    [/quote]

    BUTTERCUP

  3. #3
    Lorry66 is offline New Member
    Join Date
    Jul 2011
    Posts
    1

    Angry Rash / swelling with topamax

    i started taking topamax 5 years ago ,everything was going well with my migraines however last year I took a 8 day vacation to Aruba ,on the 4 day I started to get swelling of my eyes and a bad rash in my face.my flight back to NYC was horrible. I immediately went to an allergist who tested me for everything from the fish I ate to the sunscreen I wore . He couldn't find anything wrong. I recently went to the Bahamas in 2011 ,and I diagnosed myself .after 4 days of sun exposure the same thing happen to me all over again swelling to the eyes and a bad rash to my face. So for you individuals out there on this medication please stay out the sun because this is a serious side effect the doctors do not tell you about.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22